# SDR N6P2002F00000

- Difficulty date: July 9, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N27682
- Make and model: Piper PA-31-350
- Aircraft serial: 317852105
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 40646000
- Condition: Failed
- Location: Bracket
- Part time: 7,956 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION IT WAS DISCOVERED UPON OPENING THE TAIL CONE, THAT TWO RIVETS WERE MISSING IN THE LEFT AND RIGHT BRACKET. THIS BRACKET SUPPORTS THE AFT FUSELAGE, FORWARD OF THE ELEVATOR CONTROL ARM HINGE POINT.  EVIDENCE SHOWS THAT THESE RIVETS WERE PREVIOUSLY INSTALLED AND PART OF A RIVET WAS FOUND INSIDE THE LOWER FUSELAGE NEAR THIS POINT.  AN INSPECTION FOR HIDDEN DAMAGE REVEALED NOTHING ELSE RELATED TO THIS PROBLEM.
